Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 125, NWS Dodge City, KS

June 14, 2012Stanton County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 14, 2012, 5:59 PM CDT for Stanton County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 5:59 PM CDT (22:59 UTC)
Expired
Jun 14, 2012, 6:30 PM CDT
In force
31 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

County Stanton County, KS

The radar

The Dodge City radar (KDDC), 146 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:46 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2225 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WUUS53 KDDC 142259
SVRDDC
KSC187-142330-
/O.NEW.KDDC.SV.W.0125.120614T2259Z-120614T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
559 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN STANTON COUNTY IN SOUTHWEST KANSAS...

* UNTIL 630 PM CDT

* AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHEAST OF JOHNSON
  CITY...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BIG BOW...
  MAINLY RURAL AREAS OF NORTHEASTERN STANTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3774 10154 3754 10153 3759 10174 3773 10178
TIME...MOT...LOC 2259Z 262DEG 11KT 3766 10165
WIND...HAIL 60MPH <.50IN

$$

KRUSE
2 follow-up statements
527 
WWUS53 KDDC 142313
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
613 PM CDT THU JUN 14 2012

KSC187-142330-
/O.CON.KDDC.SV.W.0125.000000T0000Z-120614T2330Z/
STANTON KS-
613 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
STANTON COUNTY UNTIL 630 PM CDT...

AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 8 MILES NORTH OF BIG BOW...AND MOVING
EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BIG BOW...
  MAINLY RURAL AREAS OF NORTHEASTERN STANTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3758 10165 3773 10165 3774 10154 3754 10153
TIME...MOT...LOC 2313Z 262DEG 11KT 3767 10160
WIND...HAIL 60MPH <.50IN

$$

KRUSE
143 
WWUS53 KDDC 142323
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT THU JUN 14 2012

KSC187-142332-
/O.EXP.KDDC.SV.W.0125.000000T0000Z-120614T2330Z/
STANTON KS-
623 PM CDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STANTON COUNTY
WILL EXPIRE AT 630 PM CDT/530 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 3758 10165 3773 10165 3774 10154 3754 10153
TIME...MOT...LOC 2322Z 262DEG 11KT 3767 10157

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:20 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 14, 3:20 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
320 PM CDT THU JUN 14 2012

...UPDATED FOR THE SHORT TERM DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH TOMORROW)
ISSUED AT 302 PM CDT THU JUN 14 2012

TONIGHT SHOULD BE AN ACTIVE SEVERE WEATHER EVENING AND NIGHT.  HEAVY
RAIN IS ALSO A POSSIBILITY IN PARTS OF OUR COUNTY FORECAST AREA.
THERE HAS BEEN MOISTURE INCREASING THROUGHOUT THE DAY, WITH UPPER
60S DEWPOINTS IN PLACE ACROSS ALL BUT OUR FAR WESTERN ZONES.  CHECKING
THE NAM MODEL'S FORECAST CAPE VALUES FOR THIS EVENING, MUCAPES WILL BE
IN THE 2000 TO 4000 J/KG RANGE. SO THE LOWER LAYERS OF THE
ATMOSPHERE ARE PRIMED FOR AN OUTBREAK. ALSO, A VERY SLOW MOVING COLD
FRONT CURRENTLY IN NEBRASKA WILL SLOWLY MAKE IT WAY SOUTH INTO THIS
MOIST, UNSTABLE LOW LEVEL ENVIRONMENT. THE MID LAYERS AROUND THE 700MB
LEVEL SHOWED +14 AIR OVER THE FAR WEST PARTS OF SOUTHWESTERN
KANSAS, SO THE MID LEVEL CAP WILL BE SLOW TO BE OVERTAKEN. ONCE
THE CAP IS BROKEN, STORMS SHOULD GO ALONG AND JUST AHEAD OF THE
COLD FRONT. THIS MEANS THIS WILL BE A LATE SHOW, WITH PERHAPS THE
EARLIEST STORMS IN OUR FAR WEST OF FAR NORTHWEST ZONES SUCH AS
MORTON AND SCOTT COUNTIES AFTER 5 PM CDT. EARLY ON, ANY STORMS ACROSS
OUR WEST/NORTHWEST ZONES NORTHWEST OF WAKEENEY TO HUGOTON LINE WILL
HAVE THE POTENTIAL FOR HAIL UP TO QUARTER-SIZE AND WIND GUSTS TO
70 MPH. AS THE FRONT SINKS SLOWLY INTO EVEN DEEPER MOISTURE AND
INSTABILITY REGIONS, LATER STORMS THIS EVENING NORTHEAST OF A LINE FROM
DIGHTON TO MONTEZUMA TO ASHLAND WILL HAVE THE POTENTIAL TO PRODUCE
HAIL UP TO THE HALF-DOLLAR SIZE AND GUSTS TO 80 MPH IN DOWNBURSTS.
SO THE SEVERE SHOW COULD SLOWLY EVOLVE AND BE ON THE LOWER SEVERE
SIDE, BUT COULD ALSO AFFECT MANY DIFFERENT PARTS OF OUR FORECAST
AREA (AND THUS BE WIDESPREAD).

AFTER SUNDOWN, THE INSTABILITY WILL START TO WANE, AND STORMS COULD
EASILY TURN INTO HEAVY RAIN PRODUCERS.  I KNOW MANY FARMERS ARE
WANTING GOOD RAINFALL, BUT EVERYONE WON'T GET SUBSTANTIAL AMOUNTS OF
RAIN.  TRIED MY BEST GUESS AND WENT WITH OVER 0.80-INCH IN PARTS OF
ELLIS, RUSH, PAWNEE AND STAFFORD COUNTIES. AMOUNTS IN THE 0.50-INCH
RANGE ARE WEST OF THE HEAVIER BAND ABOVE, BASICALLY EAST OF
DIGHTON TO JETMORE TO COLDWATER. WEST OF THAT LINE, PRECIP AMOUNTS
WILL GENERALLY BE IN THE 0.10 TO 0.30-INCH RANGE. THOSE STORM
TOTAL PRECIP AMOUNTS FOR ALL AREAS RUN FROM 18Z TODAY THROUGH
FRIDAY, OR 16/00Z. FRIDAY WILL STILL HAVE THE FRONT ACROSS OUR CWA
AND ANOTHER WEAK WAVE CROSSING OVERHEAD, SO SMALL SLIGHT AFTERNOON
POPS WILL BE OVER THAT AREA BASICALLY WEST OF HIGHWAY 283. THOSE
STORMS FRIDAY AFTERNOON DO NOT LOOK SEVERE AT THIS TIME, WITH A
GREATER CHANCE OF SEVERE TO OUR NORTHWEST.

AS FOR TEMPERATURES, I DID NOT CHANGE MUCH AT ALL, AS THE GOING
TEMPERATURES LOOKED REASONABLE AND ARE IN LINE WITH SURROUNDING
ISC OFFICES. LOWS TONIGHT SHOULD RANGE FROM NEAR 60F DEGREES IN
SYRACUSE TO DIGHTON AREAS, TO CLOSE TO 70F DEGREES IN THE PRATT
AND MEDICINE LODGE AREAS. ON FRIDAY, MAXIMUM TEMPERATURES WILL
RANGE FROM THE MID 80S NORTH OF I-70 TO THE MID 90S IN THE LIBERAL
AND ELKHART AREAS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 316 AM CDT THU JUN 14 2012

LITTLE IF ANY CHANGES HAVE OCCURRED IN THE LATEST MODEL RUNS TO
SIGNIFICANTLY CHANGE ANY OF THE FORECAST PERIODS IN THE MEDIUM TO
EXTENDED RANGE.  OVER THE FRIDAY THROUGH SATURDAY PERIOD, THE UPPER
JET ENERGY STILL REMAINS ACROSS THE NORTHERN PLAINS AS A STRONG
SHORTWAVE MOVES RAPIDLY THROUGH THE NORTHERN PLAINS. THE FLATTENING
SUBTROPICAL RIDGE WILL STILL BE IN PLACE AS WELL AS HIGH MOISTURE
CONTENT BOUNDARY LAYER AIR OVER WESTERN KANSAS. THE NEAR SURFACE
BAROCLINIC ZONE IS SHOWN BY MODELS TO BE MAINTAINED SOMEWHERE TO
THE NORTH OF WESTERN AND CENTRAL KANSAS. ECMWF, GFS AND NAM ALL
CONTINUE TO SUGGEST STORM DEVELOPMENT AGAIN LATE FRIDAY INTO FRIDAY
EVENING, AS WELL AS LATE SATURDAY INTO SATURDAY EVENING. THE
CONVECTIVE DEVELOPMENT LATE FRIDAY WOULD MOST LIKELY BE DRIVEN BY
DIURNAL HEATING AND BEGIN DURING THE DAY OVER THE HIGH PLAINS OF
COLORADO, AND RAPIDLY EXPAND INTO THE STRONG INSTABILITY AXIS OVER
WESTERN KANSAS THROUGH THE LATE EVENING. DEPENDING ON THE INFLUENCE
OF A POTENTIAL SHORTWAVE/PV ANOMALY OVERNIGHT, THE STORMS COULD
CONTINUE THROUGH THE OVERNIGHT INTO EARLY SATURDAY MORNING.

AS THE AFOREMENTIONED TROUGH PASSES ACROSS THE NORTHERN PLAINS,
ANOTHER BACKDOOR COLD FRONT WILL IMPINGE ON THE MOIST AND
CONDITIONALLY UNSTABLE AIRMASS IN THE AFTERNOON SATURDAY.
CONVECTIVE DEVELOPMENT IS AGAIN EXPECTED ALONG THIS BOUNDARY, WHICH
SHOULD HAVE THE POTENTIAL TO CREATE SIGNIFICANT CONVECTIVE OUTFLOW
WITH MULTICELL CLUSTERS. THE ENVIRONMENT BOTH FRIDAY EVENING AND
SATURDAY EVENING SHOULD STILL BE NEARLY 2 STANDARD DEVIATIONS IN
PRECIPITABLE WATER WITH LOW TO MODERATE SHEAR. HEAVY RAIN RATES WILL
OCCUR IN EITHER EVENT WITH THE POTENTIAL FOR LOCAL FLOODING AND
LOCAL SEVERE STORMS.

THE MODELS ARE IN GOOD AGREEMENT ON THIS CONVECTIVE ACTIVITY ENDING
BY SUNDAY AS MUCH DRIER BOUNDARY LAYER AIR MOVES ACROSS THE CENTRAL
AND NORTHERN HIGH PLAINS REGIONS. THIS DRY, AND WEAK TO MODERATE
SOUTHERLY SURFACE FLOW WILL LIKELY REMAIN ACROSS THE AREA THROUGH AT
LEAST MID WEEK. HIGH TEMPERATURES WILL BE AT TO ABOVE NORMAL IN THE
90S FOR MUCH OF THE PERIOD. THE PATTERN BEGINS TO BREAK DOWN BY LATE
IN THE WEEK AS A ANOTHER MID LEVEL TROUGH MOVES INTO THE CENTRAL
PLAINS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1224 PM CDT THU JUN 14 2012

MORNING STRATUS OVER THE TAF SITES QUICKLY SCATTERED OUT BETWEEN
15 AND 16Z. JUST FEW CU CLOUDS WERE LEFT AROUND AT 17Z. WINDS
WILL STAY FROM THE SOUTH TO SOUTHEAST AT 16G25KTS, EVEN INTO THIS
EVENING. STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP EARLIEST AT THE
KHYS TAF SITE ABOUT OR AFTER 23Z, AND NEXT AT KGCK AFTER 00Z, AND
PERHAPS AT KDDC BY AROUND 01Z. THE CIGS WITH THE THUNDERSTORMS
WILL GENERALLY BE IN THE BKN040-050 RANGE, BUT HEAVY RAIN HAS THE
POTENTIAL OF DROPPING VSBYS TEMPORARILY TO 4-5SM AT TIME,
INCLUDING INTO THE EVENING HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  90  71  94 /  60  20  30  30
GCK  64  91  69  94 /  60  20  30  30
EHA  66  91  67  91 /  30  20  30  30
LBL  67  93  70  93 /  30  20  30  30
HYS  66  87  72  91 /  60  20  30  30
P28  70  89  73  93 /  60  10  20  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BURKE
LONG TERM...RUSSELL
AVIATION...BURKE
Hazardous weather outlook, Jun 14, 4:43 AM CDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
443 AM CDT THU JUN 14 2012

KSZ030-031-043>046-061>066-074>081-084>090-151100-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
443 AM CDT THU JUN 14 2012 /343 AM MDT THU JUN 14 2012/

...A SIGNIFICANT DAMAGING WIND EVENT POSSIBLE LATE THIS AFTERNOON
AND LASTING INTO THE EVENING TO EARLY OVERNIGHT HOURS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A MODERATE THREAT OF SEVERE THUNDERSTORMS WILL EXIST STARTING LATE
THIS AFTERNOON AND PERSISTING INTO THE EVENING AND OVERNIGHT
HOURS ACROSS THE ENTIRE OUTLOOK AREA. THE HIGHEST THREAT OF SEVERE
THUNDERSTORMS WILL EXIST AFTER 5 PM NORTH OF HIGHWAY 50 BUT EAST
OF HIGHWAY 83. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
NORTHWEST KANSAS AND ALONG THE COLORADO BORDER IN SOUTHWEST KANSAS
BY LATE AFTERNOON. THESE STORMS WILL INITIALLY BE CAPABLE OF
PRODUCING HAIL UP TO HALF DOLLAR IN SIZE ALONG WITH DAMAGING WINDS
UP TO 70 MPH. HOWEVER...BY MID EVENING STORMS ARE EXPECTED TO MERGE INTO
ONE OR TWO LINES OF THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 80 MPH. FURTHER...HEAVY RAIN MAY ALSO PRODUCE SOME
AREAS OF NUISANCE FLOODING DURING THE EVENING TO EARLY OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONDITIONS WILL FAVOR STRONG TO SEVERE THUNDERSTORMS BOTH FRIDAY
INTO FRIDAY NIGHT AND SATURDAY INTO SATURDAY NIGHT. DAMAGING WINDS
WILL BE THE PRIMARY HAZARD FROM ANY STORMS THAT DO BECOME SEVERE.

AN ADDITIONAL CHANCE FOR THUNDERSTORMS WILL EXIST TUESDAY NIGHT
INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED AFTER 4 PM THIS AFTERNOON AND
LASTING INTO THE EVENING OVER WESTERN AND CENTRAL KANSAS...ESPECIALLY
EAST OF A HIGHWAY 83.

EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE
PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS AFTERNOON.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Special weather statement, Jun 14, 5:51 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
551 PM CDT THU JUN 14 2012

KSZ061-074-150000-
HAMILTON-STANTON-
INCLUDING THE CITIES OF...SYRACUSE...JOHNSON CITY
551 PM CDT THU JUN 14 2012 /451 PM MDT THU JUN 14 2012/

...BRIEF LANDSPOUT TORNADOES POSSIBLE IN ASSOCIATION WITH LINE OF
THUNDERSTORMS/TOWERING CUMULUS CLOUDS ACROSS SOUTHERN HAMILTON AND
NORTHERN STANTON COUNTY...

AT 545 PM...STORM SPOTTERS HAVE SIGHTED LANDSPOUT TORNADOES SOUTH
OF HOLLY IN PROWERS COUNTY, COLORADO. LANDSPOUT TORNADOES COULD
OCCUR WITH THUNDERSTORMS DEVELOPING ALONG THE COUNTY LINE BETWEEN
HAMILTON AND STANTON COUNTIES.

ALTHOUGH TYPICALLY WEAKER AND SHORTER LIVED THAN TORNADOES
ASSOCIATED WITH ORGANIZED SUPERCELL THUNDERSTORMS...LANDSPOUT
TORNADOES CAN STILL CAUSE INJURY OR MINOR DAMAGE. LANDSPOUTS
DEVELOP AS A SURFACE FRONT OR WIND SHIFT LINE INTERACT WITH A
TOWERING CUMULUS CLOUD OR DEVELOPING THUNDERSTORM. LANDSPOUTS ARE
NOT USUALLY ASSOCIATED WITH A WALL CLOUD AND ARE OFTEN DIFFICULT
TO DETECT WITH WEATHER RADAR.

IF A LANDSPOUT IS SIGHTED...FIRST TAKE ANY NECESSARY TORNADO SAFETY
PRECAUTIONS...AND THEN REPORT THE LANDSPOUT ACTIVITY TO THE NATIONAL
WEATHER SERVICE IN DODGE CITY AND LOCAL LAW ENFORCEMENT.

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:06 PM CDTSevere Thunderstorm WarningDDCGrant24 min
Jun 14, 6:16 PM CDTSpecial Weather StatementDDCNess, Trego44 min
Jun 14, 6:31 PM CDTSevere Thunderstorm WarningDDCNess, Trego59 min
Jun 14, 6:33 PM CDTSevere Thunderstorm WarningDDCStevens57 min
Jun 14, 6:50 PM CDTSevere Thunderstorm WarningDDCFinney, Gray55 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.